Translator Disclaimer
2014 Uniqueness of the extension of isometries on the unit spheres in normed linear spaces
Tatsuya Nogawa
Nihonkai Math. J. 25(2): 147-149 (2014).

Abstract

In this paper we show that the extension of a surjective isometry on the unit sphere in a normed linear space is unique.

Citation

Download Citation

Tatsuya Nogawa. "Uniqueness of the extension of isometries on the unit spheres in normed linear spaces." Nihonkai Math. J. 25 (2) 147 - 149, 2014.

Information

Published: 2014
First available in Project Euclid: 26 March 2015

zbMATH: 1323.46006
MathSciNet: MR3326633

Subjects:
Primary: 46B04
Secondary: 46B20

Rights: Copyright © 2014 Niigata University, Department of Mathematics

JOURNAL ARTICLE
3 PAGES


SHARE
Vol.25 • No. 2 • 2014
Back to Top